# SDR HEEA087363

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 4,028 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407070620125
- Condition: Cracked
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE PANEL CRACKED.
